# SDR MWEA030091

- Difficulty date: February 13, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 9915558248
- Condition: Bent
- Location: Fwd Apb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER ANGLE SUPPORT ON FORWARD SIDE OF AFT PRESSURE BULKHEAD FORMER IS BENT RIGHT OUTBOARD AREA SECOND FORMER DOWN FROM TOP.  --  LOCATED AND DRILLED AND INSTALLED NEW CLIP.
